Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Heart palpitations, heart skipping beats, fluttering sensation, unable to handle adrenaline. Treatment?

i get heart palpitations at any time. mainly at night when im trying to sleep. they are in the form or sometimes just 1 jump and irregular beat at a time. i just did a heavy weight training session and have had at least 5 large flutters since. i cant handle adrenaline either and even sexual stimulation sends my heart it a flip flop state. any answer would be nice thanks.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
The fact that you can feel palpitations and seem to have noticed irregular beats warrants having ECG done to look for rhythm of heart. I also suggest getting your thyroid function tests done. Most important of all it is essential that you consult a physician right away as he can pick up lot of physical signs which can aid in future focused work up..
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor